Publication
Title
Computing packet loss probabilities in multiplexer models using rational approximation
Author
Language
English
Source (journal)
IEEE transactions on computers. - New York, N.Y.
Publication
New York, N.Y. : 2003
ISSN
0018-9340
Volume/pages
52(2003), p. 633-644
ISI
000182521800008
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 18.10.2017
To cite this reference